# SDR CALA2022062401573

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 73,905 hours, 15,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND DOOR L1 AREA EMERGENCY LIGHT NOT ILLUMINATED , REPLACED DOOR L1 AREA EMERGENCY LIGHT BATTERY PACK AND PERFORMED THE LIGHT TEST, THE RESULT FOUND NORMAL.
